# SDR JJBA20251002001

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 48,874 hours, 31,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL FWD EMERGENCY LIGHT INOPERATIVE. FOUND EMERGENCY BATTERY 1 HAS FALLEN OFF OF ASSEMBLY. REINSTALLED THAT EMERGENCY BATTERY. OPS CHECK SAT.
